# SDR ASAA2020092433304

- Difficulty date: September 24, 2020
- Submitted: October 12, 2020
- Operation: Air carrier
- Aircraft: N563AS
- Make and model: Boeing 737890
- Aircraft serial: 35180
- Aircraft time: 50,980 hours, 15,128 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Part number: 182A400115
- Part serial: SAIC0853
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT HORIZONTAL LOWER SKIN CRACKED AT STA 175, 10 INCHES FROM TRAILING EDGE.   GROUNDED-YES.  CUT OUT DAMAGE AND REPAIRED LT HORIZ LOWER SKIN, IAW B737-800 SRM 55-10-01-2R-11 REPAIR 11.  THIS IS A CATEGORY B REPAIR WITH AN INSPECTION THRESHOLD OF 56,000 TOTAL FLIGHT CYCLES AND 9,000 FLIGHT CYCLE INTERVALS.
